# SDR UPS08852197

- Difficulty date: April 24, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5769857304
- Condition: Cracked
- Location: Rws 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING CENTER L/E INTERCOSTAL CRACKED AT OUTBOARD PERI-SEAL STAND-OFF BRACKET AT XFS 434.  FABRICATED AND REPLACED RIGHT WING CENTER L/E INTERCOSTAL AT XFS 434 IAW DWG 5769857 AND SRM 51-01-20D.
